Call for papers Ratio Mathematica – n. 31 / 2016 – n. 32 / 2017


Call for Papers Vol. 31/2016-Vol. 32/2017


Journal of Mathematics, Statistics and Applications

ISSN 1592-7415 [Printed] – ISSN 2282-8214 [Online]

Ratio Mathematica is an International, double peer-reviewed, open access journal, published every six months (June-December). This periodical has a long tradition (the first issue was published in 1990) and it is recognized as a Scientific Journal (ANVUR) for Area 13 and Area 11. It aims to publish original research articles in the fields of Mathematics and Statistics. However, contributions with applications of Mathematics and Statistics to Social Science, Business Administration, Engineering, Programming, Economics, Management, Fuzzy Logic, and Probability, are welcome. Only English-language publications are accepted.  

Indexed by: Google Scholar, Genamics JournalSeek (March 2017)

The indexing procedures were initiated in late 2016, then short the magazine will be indexed on the main international databases.

The publication is free of charge for issue n. 31.



The editors will start to collect contributions for the Issue 31/2016 and 32/2017 of Ratio Mathematica.

The topics of interest of Ratio Mathematica  are:

Applications of Mathematics: Applications to Engineering and Economics, Applications for Management and Business Administration, Decision making in conditions of uncertainty, Theory of Games, Fuzzy Logic and Applications, Probability, Statistics and Applications.

Foundations of Mathematics: Epistemology of Mathematics, Critique of the Foundations of Mathematics, Elementary Mathematics from a higher point of view, Elementary Theory of Numbers, Foundations of Mathematics of Uncertain; Criticism of the Foundations of Computer Science.

New theories and applications: Algebraic hyperstructures and Applications, Discrete Mathematics and Applications, Fuzzy structures.

New theories and practices for dissemination and communication of Mathematics: Communication of History and Fundations, Communication of Discrete Mathematics, Communication of Probability and Statistics, Communication with Media.

Papers submitted to Ratio Mathematica must be original unpublished work and should not be in consideration for publication elsewhere.


Both word and latex are accepted. Please download the following templates:

Download template (Tex)

Download template (Word)


Contact details for submission 
Authors are requested to submit their papers to:


Contact details for information

For any information, authors can contact the following mail address: